×

Existence of positive solutions for fractional differential equation with nonlocal boundary condition. (English) Zbl 1238.34012

Summary: By using a fixed point theorem, existence of positive solutions for fractional differential equations with nonlocal boundary condition \[ D^\alpha_{0+} u(t) + a(t)f(t, u(t)) = 0, ~0 < t < 1, \]
\[ u(0) = 0, ~u(1) = \sum^\infty_{i=1} \alpha_i u(\zeta_i) \] is considered, where \(1 < \alpha \leq 2\) is a real number, \(D^\alpha_{0+}\) is the standard Riemann-Liouville differentiation, and \(\zeta_i \in (0, 1), ~\alpha_i \in [0, \infty)\) with \(\sum^\infty_{i=1} \alpha_i \zeta^{\alpha -1}_i < 1, ~a \in C([0, 1], [0, \infty)),~ f \in C([0, 1] \times [0, \infty), [0, \infty))\).

MSC:

34A08 Fractional ordinary differential equations
34B18 Positive solutions to nonlinear boundary value problems for ordinary differential equations
47N20 Applications of operator theory to differential and integral equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] A. M. A. El-Sayed, “Nonlinear functional-differential equations of arbitrary orders,” Nonlinear Analysis. Theory, Methods & Applications, vol. 33, no. 2, pp. 181-186, 1998. · Zbl 0934.34055 · doi:10.1016/S0362-546X(97)00525-7
[2] A. A. Kilbas, S. G. Samko, and O. I. Marichev, Fractional Integrals and Derivatives, Gordon and Breach Science Publishers, Yverdon, Switzerland, 1993. · Zbl 0818.26003
[3] A. A. Kilbas and J. J. Trujillo, “Differential equations of fractional order: methods, results and problems. II,” Applicable Analysis, vol. 81, no. 2, pp. 435-493, 2002. · Zbl 1033.34007 · doi:10.1080/0003681021000022032
[4] A. A. Kilbas and J. J. Trujillo, “Differential equations of fractional order: methods, results and problems. I,” Applicable Analysis, vol. 78, no. 1-2, pp. 153-192, 2001. · Zbl 1031.34002 · doi:10.1080/00036810108840931
[5] K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, John Wiley & Sons, New York, NY, USA, 1993. · Zbl 0789.26002
[6] I. Podlubny, Fractional Differential Equations, vol. 198, Academic Press, San Diego, Calif, USA, 1999. · Zbl 0924.34008
[7] K. S. Miller, “Fractional differential equations,” Journal of Fractional Calculus, vol. 3, pp. 49-57, 1993. · Zbl 0789.26002
[8] I. Podlubny, “The Laplace transform method for linear differential equations of the fractional order,” UEF 02-94, Institute of Experimental Physics, Slovak Academy of Sciences, Kosice, Slovakia, 1994.
[9] A. Babakhani and V. Daftardar-Gejji, “Existence of positive solutions of nonlinear fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 278, no. 2, pp. 434-442, 2003. · Zbl 1027.34003 · doi:10.1016/S0022-247X(02)00716-3
[10] D. Delbosco, “Fractional calculus and function spaces,” Journal of Fractional Calculus, vol. 6, pp. 45-53, 1994. · Zbl 0829.46018
[11] D. Delbosco and L. Rodino, “Existence and uniqueness for a nonlinear fractional differential equation,” Journal of Mathematical Analysis and Applications, vol. 204, no. 2, pp. 609-625, 1996. · Zbl 0881.34005 · doi:10.1006/jmaa.1996.0456
[12] V. Daftardar-Gejji and A. Babakhani, “Analysis of a system of fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 293, no. 2, pp. 511-522, 2004. · Zbl 1058.34002 · doi:10.1016/j.jmaa.2004.01.013
[13] S. Q. Zhang, “The existence of a positive solution for a nonlinear fractional differential equation,” Journal of Mathematical Analysis and Applications, vol. 252, no. 2, pp. 804-812, 2000. · Zbl 0972.34004 · doi:10.1006/jmaa.2000.7123
[14] S. Q. Zhang, “Existence of positive solution for some class of nonlinear fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 278, no. 1, pp. 136-148, 2003. · Zbl 1026.34008 · doi:10.1016/S0022-247X(02)00583-8
[15] Z. B. Bai and H. Lü, “Positive solutions for boundary value problem of nonlinear fractional differential equation,” Journal of Mathematical Analysis and Applications, vol. 311, no. 2, pp. 495-505, 2005. · Zbl 1079.34048 · doi:10.1016/j.jmaa.2005.02.052
[16] Z. B. Bai, “On positive solutions of a nonlocal fractional boundary value problem,” Nonlinear Analysis. Theory, Methods & Applications, vol. 72, no. 2, pp. 916-924, 2010. · Zbl 1187.34026 · doi:10.1016/j.na.2009.07.033
[17] Y. Q. Wang, L. S. Liu, and Y. H. Wu, “Positive solutions for a nonlocal fractional differential equation,” Nonlinear Analysis. Theory, Methods & Applications, vol. 74, no. 11, pp. 3599-3605, 2011. · Zbl 1220.34006 · doi:10.1016/j.na.2011.02.043
[18] M. A. Krasnoselskii, Positive Solutions of Operator Equations, P. Noordhoff Ltd., Groningen, The Netherlands, 1964.
[19] R. W. Leggett and L. R. Williams, “Multiple positive fixed points of nonlinear operators on ordered Banach spaces,” Indiana University Mathematics Journal, vol. 28, no. 4, pp. 673-688, 1979. · Zbl 0421.47033 · doi:10.1512/iumj.1979.28.28046
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.